| Catalog Number |
42557000114 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscular Rigidity (1968)
| Date of Event |
01/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: femur cemented posterior stabilized (ps) narrow left size 6: catalog#42500006001, lot#66082170; articular surface fixed bearing posterior stabilized (ps) left 10 mm height: catalog#42512400710, lot#66562647; tibia cemented 5 degree stemmed left size e: catalog#42532007101, lot#66408145; all poly patella cemented 32 mm diameter: catalog#42540000032, lot#64775261.Customer has indicated that the product will not be returned to zimmer biomet for investigation as it has been retained by the hospital.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial left total knee arthroplasty.Approximately eight (8) months post-implantation, the patient underwent revision surgery due to stiffness of the implanted joint.The femoral component, stem and articular surface were exchanged without reported complication.All available information has been reported.
Event or Problem Description
No further event information at time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h4; h6; h10; h11.H6: proposed component code: mechanical (g04) - stem.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Investigation results found that the device operated within specification and no issue with the device was detected.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.